# SDR TWAA9901105

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9303K
- Make and model: Doug DC-9-83
- Aircraft serial: 49529
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LANDING GEAR HANDLE WAS DIFFICULT TO MOVE TO THE DOWN POSITION.  REQUIRED TWO HANDS AND SOME FORCE.  MAINTENANCE PERFORMED NORMAL AND EMERGENCY GEAR EXTENSION AND FOUND NORMAL.  CHECKED CABLE RUNS IN ELECTRONIC COMPT AND FOUND NORMAL. POSSIBLE ICE AFTER HEAVY RAIN AT DEPARTURE STATION.  CHECK-C 11-25-98 MCI.
